# SDR UALA2009081002423

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 37,792 hours, 14,525 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, FIRE BOTTLE NR 1 TRIPS C/B DURING TEST.  RELAMPED, OP CHECK OKAY.
